I have small, clear blisters on my fingers (especially my left hand) that are VERY small and are now appearing in clusters. If they pop, a clear liquid oozes out, then the skin dries and peels. I have had this in the past but very rarely and they always went away quickly and I only had a few. This time is different. I moved to Shanghai China about 5 months ago. The climate here is similar to where I am from, but the weather here is more unpredictable and more humid. I was just diagnosed with chronic gastritis last week. I have been taking medications for that until I get the results tomorrow from a biopsy of lesions found inside of my stomach during an endoscopy I had done. The blisters on my hand started forming (like, maybe a couple of them) I think right before I started the medications, but the red, hive-like body rash started 3 days after I started taking the meds. I called the doc here who is a stomach specialist and he told me to stop taking one of the meds, a gastrointestinal motility tract regulating medicine. NOW I am still taking the others, Rabeprazole Sodium, Colloidal Bismuth Pectin Capsules and Chlorophenamine Maleate tablets (which replaced the one I stopped taking) The doctor seems to think I am having an allergic reaction to the one he told me to stop taking. That was 3 days ago. Today, I still have the red rash on my body (which always seems to be worse in the morning when I wake up, but fades SLIGHTLY during the day), and the blisters I have a lot of and it's really painful on my left thumb, where the skin is peeling and it's a little swollen and sore. Does anyone know what this is? Some people think it is a reaction to the meds, some think I am washing my hands with something that I am allergic to (but that doesn't explain the body rash because I haven't been using any new body products.My brother has had eczema off and on since we were kids but I never had it. I have read some of the forums on here and found a wikipedia.org result for Dyshidrosis, which seemed to fit the description of what I have on my hands.... here is the link http://en.wikipedia.org/wiki/Dyshidrosis and the picture isn't what mine looks like, mine looks like this : http://en.wikipedia.org/wiki/File:Dyshidrosis.JPG
I seem to think this might be weather related and stress related more than anything- A lot has happened to me here since I arrived 5 months ago and I am about to start an internship in 2 days so I am really nervous. It is so humid now and my Chinese friend also gets these little blisters on her fingers when the weather changes but she says mine are really bad. Someone help! I will ask the doctor tomorrow when I see him about this, but as he is a stomach doctor I don't know how much he can help me with skin problems....Thanks everyone!
It looks like pompholyx or dyshidrotic eczema. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.
For mild-moderate symptoms a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).But they are available under prescription and should be taken only after consulting a dermatologist. Symptoms can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin.
If they prove unsuccessful, then Light treatment: UVA-1, PUVA, Grenz rays, Low Level Light Therapy using a Red + NIR (LED) combination can be used. For recalcitrant cases, corticosteroids combined with immunosuppressants may be used. In addition, you can apply aloe vera to the hands. It will help.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.